English  |  正體中文  |  简体中文  |  Items with full text/Total items : 16823/19259 (87%)
Visitors : 7081374      Online Users : 406
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://ir.cnu.edu.tw/handle/310902800/22753


    標題: 傳統中藥與現代西藥交互作用之研究I.茵蔯蒿對乙醯胺基酚肝毒性的影響
    Studies on The Interactions Between Traditional "Chinese Medicine" and Modern "Western Drugs" I. Influence of "In-Chen-How" (Arteemisia capilla aris Thunb.) on The Hepatotoxicity of Acetaminophen
    作者: 楊竹茂
    黃秀琴
    林榮貴
    貢獻者: 藥學系
    關鍵字: 茵蔯蒿
    乙醯胺基酚
    相互作用
    麩胱甘肽
    急性肝細胞壞死
    self-introduction
    motivation game
    positive responses
    日期: 1998
    上傳時間: 2010-05-11 11:47:46 (UTC+8)
    摘要: 本研究首先以高壓逆相液體層分析法,配合螢光檢測器,分析多種茵蔯蒿濃縮製劑中指標成分scoparone之含量,結果發現除了一種廠牌製劑每克含0.25豪客外,大多市售商品並未含,或僅含及微量知此一指標成分。選用含指標成分最高的製劑為實驗藥物,連續五天灌食小白鼠或大白鼠,研究其對乙醯胺基酚所誘發急性肝細胞壞死的影響。經由測定動物之死亡率、血清中麩氨草醋酸轉氨酶(SGPT)及麩氨丙銅酸轉氨酶(SGPT)之含量、肝組織顯微切片、及肝細胞中麩光肝肽(glutathione)之含量等指標結果顯示,茵蔯蒿之投予對乙醯胺基酚所誘發急性肝細胞壞死不但無改善的效果,反而可能加重其肝細胞壞死的程度並加速其死亡。其原因可能與茵蔯蒿加速乙醯胺基酚代謝成具有高度親核性的中間體NAPQI,進而使肝細胞中麩胱甘肽被耗盡有關。由研究結果顯示「傳統中藥」併用「現代西藥」時,應該注意其可能產生的相互作用。
    The content of scoparone, an indicating component of "In-Chen-How", Artemisia capillaris Thunb. (AC), in 18 water-extracted and concentrated preparations was quantitatively analyzed by HPLC method. The results showed that few preparations contaied this component, among them only one commercial product contained 0.25 mg/gm of it. The water-extract of AC with the highest content was selected as the pretreating drug in the study and was orally administered consecutively in mice and rats for 5 days before administration of acetaminophen. The influencing effects of AC on the metabolism and hepatotoxicity of acetaminophen were sessed by deternining the mortalities, serum levels of GOT and GPT, mcroscopic examinations on hepatic tissue sections, and the glutathione contents in the liver homogenates, respectively. The results indicated that AC pretreatments not only failed to improve the hepatotoxicity induced by acetaminophen, byt also to deteriorate, i.e. increased mortality and serum levels of GOT and GPT, glutathione totally depleted, hepatic necrosis area enlarged. The reasons that leaded to the results may be attributed to the increased NAPOI level, which is a strong nucleophilic intermediate formedd during the metabolism of acetaminophen. NAPOI has well known to bind intracellular glutathione irreversiblely and eventually deplete hepatic glutathione content. However, the change NAPOI should be performed with the radioactive isotope-labelled method in the furture. Finally, the results of this study demonstrated that the possible interaction between traditional "chinese medicine" and the so-called "westerm drugs" should be concerned and noticed, especially for the people who often take both kinds of medicine.
    Appears in Collections:[嘉南學報] 24 期 (1998)
    [藥學系(所)] 期刊論文

    Files in This Item:

    There are no files associated with this item.



    All items in CNU IR are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback